Saturday, September 20, 2008

Drug Induced Fun (or some may call it humiliation)

(but it can’t be humiliation if you are in no condition to remember it the following morning. Memory loss nixes the humiliation factor)

I was sick last night. Feeling pretty vomity. I decided that I needed to quickly go to the grocery store and buy saltines and Diet 7Up to settle the stomach. So, Big B and I got in the car around 10:30, but I had refrained to tell him I had taken all my sleepydrunky meds plus a Xanax and, thus, seemed more than slightly inebriated.

Brandon saw that I was sportin’ some serious nipple and said that I started crying in the store when he buttoned up my jacket. He was frantic to cover up my treasures, and that devastated me. I also called oyster crackers snoyster snackers and I was hysterically laughing about it, like, for realsies doubled up in the cracker aisle. Personally, though, I find the word snoyster to be pretty funny. It reminds me of boinker. You know?

The icing on the cake came, I believe, when I told B I could see his vagina. I believe the exact words I used, at least as B says, is “Eeeeeewwwwwwwy, I can see your vagina!” I'm having a hard time with this. Even my two year old son can clearly see the difference between male and female equipment. He can't even say the V word, or the P word, but he knows what's what and where it belongs on whom. He can't say snoyster, but he can tell that a man clearly does not have a V word. But give Mom a Xanax, and she starts seeing V words all over the place, even through baggy male undergarments.

I also read around 45 pages in my book, and today I had to re-read the entire thing because I couldn’t remember a thing. What a waste.

Today hasn’t been nearly as fun. I didn’t spontaneously cry at the mall, and at lunch I didn’t try to show off private parts or say snoyster, though I did chat it up with a gay guy at Nordy’s about jeans. We both decided we are in love with Joe’s Jeans. THAT was fun.

But it was no drug-induced haze of snoysters and confusing private-looking parts.

I guess there’s always tomorrow, or, more likely, tonight.

Now if you'll excuse me, I need to go take my meds.

11 comments:

Krystle said...

Hahaha. This post cracks me up! I hope you are feeling better!

(You deleted my blog from yours? =[ I hope I have not been too negative. It's just an effective place to express myself, you know?)

Anywho, I thoroughly adore reading your posts, and I hope you feel much better. You new hair is gorgalicious! Muah!

jana bananas said...

Haha, oh dear lordy, I cannot wait to meet you next month.

jana bananas said...

And by the way, why doesn't my Ativan and sleepytime meds make me see men with giners? Man, my meds suck!

brie said...

Krystle, re-send me the link, would you? I was having HTML issues and couldn't open your blog...it's happened with a couple of other blogs, too. Send it my way and I can try it out again...I"m still trying to figure it all out...

Laur said...

you're killin me sister

emmy. said...

hahahaha, oh man, you and i would have so much fun if you were on that and i was taking my ambien.

Krista said...

Maybe you made B laugh his peepee right off and therefor you thought he had a vagina. If I had a wiener I think I would have laughed it off reading this post.

Jackie said...

Ha ha ha! Xanax has had quite a few strange effects on me too. Jb, next month will be awesome :)

H said...

I wish I had that much fun with my new meds....they currently just make me feel blah and sleepy half the day...but then at night I perk up and it's totally weird. However, I've now put my faith back into meds...I was pretty resistent for a while! Those creepy old psycho-Pez-men always seem to be on some sort of power trip...well, not all, but a lot. I hope you have more "fun" times on your meds..they make for very funny reading material. I remember at the center being all weird on those sleepy meds and we'd always get in trouble for staying up, painting toe-nails, and meandering through the hallways in a half-daze. CRAZY times, huh?

Krystle said...

Oh, okay. I was just curious. Html can be a pain. :)

It's http://fairyflight44.blogspot.com

Let me know if you have any more trouble.

Penny said...

My comment is this: I think that Brandon is very handsome with his new "stach" or "stash" or whatever is above his lip!!